Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Fractional integration in Orlicz spaces. I


Author: Richard O’Neil
Journal: Trans. Amer. Math. Soc. 115 (1965), 300-328
MSC: Primary 47.70
MathSciNet review: 0194881
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70

Retrieve articles in all journals with MSC: 47.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0194881-0
PII: S 0002-9947(1965)0194881-0
Article copyright: © Copyright 1965 American Mathematical Society